Holomorphic extension of the de Gennes function
Annales Mathématiques Blaise Pascal, Tome 24 (2017) no. 2, pp. 225-234.

This note is devoted to prove that the de Gennes function has a holomorphic extension on a half strip containing + .

Publié le : 2017-11-20
DOI : https://doi.org/10.5802/ambp.369
Classification : 81Q15,  32A10
Mots clés: de Gennes operator, holomorphic extension, holomorphic perturbation theory
@article{AMBP_2017__24_2_225_0,
     author = {Virginie Bonnaillie-No\"el and Fr\'ed\'eric H\'erau and Nicolas Raymond},
     title = {Holomorphic extension of the de~Gennes function},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {225--234},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {24},
     number = {2},
     year = {2017},
     doi = {10.5802/ambp.369},
     language = {en},
     url = {ambp.centre-mersenne.org/item/AMBP_2017__24_2_225_0/}
}
Virginie Bonnaillie-Noël; Frédéric Hérau; Nicolas Raymond. Holomorphic extension of the de Gennes function. Annales Mathématiques Blaise Pascal, Tome 24 (2017) no. 2, pp. 225-234. doi : 10.5802/ambp.369. https://ambp.centre-mersenne.org/item/AMBP_2017__24_2_225_0/

[1] Virginie Bonnaillie-Noël; Frédéric Hérau; Nicolas Raymond Magnetic WKB constructions, Arch. Ration. Mech. Anal., Volume 221 (2016) no. 2, pp. 817-891 | Article | MR 3488538 | Zbl 1338.35379

[2] Monique Dauge; Bernard Helffer Eigenvalues variation. I. Neumann problem for Sturm-Liouville operators, J. Differ. Equations, Volume 104 (1993) no. 2, pp. 243-262 | Article | MR 1231468 (94j:47097) | Zbl 0784.43021

[3] Søren Fournais; Bernard Helffer Spectral methods in surface superconductivity, Progress in Nonlinear Differential Equations and their Applications, Volume 77, Birkhäuser, Boston, MA, 2010, xx+324 pages | MR 2662319

[4] Bernard Helffer Spectral theory and its applications, Cambridge Studies in Advanced Mathematics, Volume 139, Cambridge University Press, Cambridge, 2013, vi+255 pages | MR 3027462 | Zbl 1279.47002

[5] Peter D. Hislop; Israel Michael Sigal Introduction to spectral theory, Applied Mathematical Sciences, Volume 113, Springer, 1996, x+337 pages (With applications to Schrödinger operators) | Article | MR 1361167 | Zbl 0855.47002

[6] Tosio Kato Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Volume 132, Springer, 1966, xix+592 pages | MR 0203473 (34 #3324) | Zbl 0148.12601

[7] Nicolas Popoff Sur l’opérateur de Schrödinger magnétique dans un domaine diédral (2012) (Ph. D. Thesis)

[8] Nicolas Raymond Bound States of the Magnetic Schrödinger Operator, EMS Tracts in Mathematics, Volume 27, European Mathematical Society, 2017, xiv+380 pages | Zbl 1370.35004